`a`
Journal of Modern Dynamics (JMD)
 

Erratum: Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition
Pages: 285 - 287, Volume 9, 2015

doi:10.3934/jmd.2015.9.285      Abstract        References        Full text (109.4K)           Related Articles

Claire Chavaudret - Laboratoire J.-A. Dieudonné, U.M.R. 6621, Université de Nice Sophia-Antipolis, Parc Valrose, 06108 Nice Cedex 02, France (email)
Stefano Marmi - Scuola Normale Superiore, Piazza dei Cavalieri, 7, 56126 Pisa, Italy (email)

1 C. Chavaudret, S. Marmi, Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition, J. Mod. Dyn. 6 (2012), 59-78.       

Go to top